Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unitary parts of generalized Toeplitz operators


Author: Jeffrey R. Butz
Journal: Proc. Amer. Math. Soc. 66 (1977), 95-98
MSC: Primary 47A65; Secondary 47B30
MathSciNet review: 0454695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a generalized Toeplitz operator acting on a Hilbert space with unilateral shift, necessary and sufficient conditions are obtained for the existence of a nontrivial unitary part, and an explicit description of this unitary part is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B30

Retrieve articles in all journals with MSC: 47A65, 47B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0454695-4
PII: S 0002-9939(1977)0454695-4
Article copyright: © Copyright 1977 American Mathematical Society